# SDR DL76L070515

- Difficulty date: March 31, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 48,770 hours, 7,320 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T31521
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON MID SPAR ATTACH FITTING WAS DAMAGED BY AND ELECTRICAL SHORT.  THE DAMAGED AREA OF THE FITTING WAS BLENDED AWAY, NO REINFORCEMENT NECESSARY.
